# SDR BA08016

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Engine: Pwa PW4168
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Relay
- Part number: 8112507
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 8,683 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL FLT 754 - EN ROUTE PHL - CDG.  DURING FLIGHT, RECEIVED ECAM MESSAGE "AUTO FLT A/THR OFF", AND " ENG 1 EPR MODE FAULT".  THE FLIGHT RETURNED TO FIELD PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER ONE ENGINE RELAY UNIT.  OPERATIONALLY CHECKS OK.
